On smooth structures of potential surfaces of general type homeomorphic to rational surfaces.
Inventiones mathematicae, Tome 113 (1993) no. 2, pp. 163-176
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1993__113_2_144126,
author = {Zhenbo Qin},
title = {On smooth structures of potential surfaces of general type homeomorphic to rational surfaces.},
journal = {Inventiones mathematicae},
pages = {163--176},
year = {1993},
volume = {113},
number = {2},
zbl = {0856.57008},
url = {http://geodesic.mathdoc.fr/item/IM_1993__113_2_144126/}
}
Zhenbo Qin. On smooth structures of potential surfaces of general type homeomorphic to rational surfaces.. Inventiones mathematicae, Tome 113 (1993) no. 2, pp. 163-176. http://geodesic.mathdoc.fr/item/IM_1993__113_2_144126/